# SDR TWAA0019203

- Difficulty date: December 10, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 40,108 hours, 9,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD CABIN DOOR EMERGENCY LIGHT WAS INOPERATIVE.  RECYCLED POWER AT THE DOOR LIGHT SWITCH.  CHECK-C 9-23-99.
